MathSciNet Relay Station
MathSciNet bibliographic data
MR2127228 (2005m:57018) 57M27
Kim, Se-Goo Polynomial splittings of Casson-Gordon invariants. Math. Proc. Cambridge Philos. Soc. 138 (2005), no. 1, 59–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement